# SDR SIMA200915404

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 18,552 hours, 15,410 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 3535701001
- Part serial: 1025
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4596, CREW REPORTED HYDRAULIC SYSTEM 1 FAIL ON CLIMB.  CREW DECLARED A EMERGENCY AND RETURNED TO BLOCK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 MANIFOLD ASSEMBLY PER EMB 140 AMM 27-12-02 LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
